As far as I know, norco's have less tylenol in them. How can that make the whole pill uneffective?
I think you've answered your own question. It's the decreased amount of tylenol. I was on Vicodin, lortab etc for many years. The doctors finally said I'd injested enough acetamenaphen (Tylenol) to fry my liver. Thus the change to Norco, which has about half the amount. Even though I know the risk, if I'm at a 10 on pain, I will add a tylenol to the mix, just to boost. I had tried to suppliment with Ibuprofen... but that has since cause stomach distress and I've been told not to take it either. Good luck with this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffer from extreme chronic pain. The worst of which is my lower back. I've also been diagnost w/?
Posted 10 Jul 2011 • 3 answers
Posted 15 Oct 2011 • 2 answers
Posted 12 Sep 2012 • 4 answers
Posted 21 Mar 2013 • 1 answer
Posted 22 May 2014 • 2 answers